SEYMOUR FISHER, M.D.
This content is PDF only. Please click on the PDF icon to access.
The use of penicillin is so common, and fatal reaction to the drug so rare, that such an end result is of interest to the profession. The following case is interesting in that death occurred almost instantaneously in a seemingly healthy individual with no apparent allergic background.
History: This 28 year old white male was admitted to the Veterans Administration Hospital, Phoenix, Arizona, on July 21, 1953, for correction of a right fifth hammer toe, present since birth. A complete history and physical examination showed no significant abnormalities other than the hammer toe.
Laboratory: Routine blood, urinalysis and
FISHER S. FATALITY FOLLOWING PENICILLIN INJECTION*. Ann Intern Med. 1954;40:1227–1230. doi: https://doi.org/10.7326/0003-4819-40-6-1227
Download citation file:
Published: Ann Intern Med. 1954;40(6):1227-1230.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use